Please use this identifier to cite or link to this item: http://hdl.handle.net/1783.1/1592

Pseudo volume forms and their applications to holomorphic mappings

Authors HU, PC
YANG, CC
Issue Date 1993
Source PROCEEDINGS OF The Japan Academy Series a-mathematical sciences , v. 69, (5), 1993, MAY, p. 149-153
Subjects
ISSN 0386-2194
Rights © The Japan Academy. Reproduced with permission.
Language English
Format Article
Access View full-text via Web of Science
Find@HKUST
Files in this item:
File Description Size Format
pseudo.pdf 446232 B Adobe PDF